Tag Archives: Compare

ValuMeds Nighttime Sleep Aid (Twin Pack – 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women (Compare to Active Ingredient in Unisom SleepGels)

Finally slow that racing mind and get a better night’s rest with a powerful nighttime sleep aid from ValuMeds. When you’re finally ready to lie down after a long, hard day, you don’t want to be caught staring up at the ceiling replaying the day over and over all night long. That’s why we developed… Read More »

Triple Antibiotic First Aid Ointment (Compare to Neosporin) (24 PACK)

Globe Brand Triple Antibiotic is used to prevent and treat minor skin infections caused by small cuts, scrapes, or burns. It is available without a prescription for self-medication. This product contains the same active ingredients as Neosporin (neomycin, bacitracin, and polymyxin), which are antibiotics that work by stopping the growth of bacteria. 24 hour infection… Read More »

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »